| Catalog Number |
0092110 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the endo had experienced issues with the 0092110 blakemore and stated they had been unable to remove the plastic pieces from the end.At that point, it was discovered that a possible connector had been missing and that education was needed.Subsequently, a list was sent indicating that the product had actually been discontinued, and they had provided the 0092300 as the replacement to order instead.However, it had not yet been received, and the purchase order had somehow been closed.It was unclear whether this occurred on this side or theirs.Assistance was requested to obtain the product and clarification on whether connectors and education for endo would be required.
Event or Problem Description
It was reported that the endo had experienced issues with the 0092110 blakemore and stated they had been unable to remove the plastic pieces from the end.At that point, it was discovered that a possible connector had been missing and that education was needed.Subsequently, a list was sent indicating that the product had actually been discontinued, and they had provided the 0092300 as the replacement to order instead.However, it had not yet been received, and the purchase order had somehow been closed.It was unclear whether this occurred on this side or theirs.Assistance was requested to obtain the product and clarification on whether connectors and education for endo would be required.Per the additional information received on 06jan2026, it was reported that they needed to circle back to their original issue, which was assistance with education to resolve the problem of the ends getting stuck.They had been told there was a potential adapter they might have been missing.This was all before they were informed that it was no longer being made, which made them switch gears.Per the additional information received on 07jan2026, it was reported that it was not clear what type of connector is being referenced, but a live call might clear it up easily.They would need hemostats to remove the plugs, per the letter and updated ifu.Per fda guidelines they needed to address specific questions if they are off label.They thought should let the customer have the opportunity to review the ifus (which have been updated to reflect the plug removal if you have the most recent version).Per the additional information received on 07jan2026, it was reported that they have seen below the ifu for the known issue regarding plugs getting stuck.Per the additional information received on 08jan2026, it was reported that the customer was still having some issues with the device.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: warning: on tube, do not use ointments or lubricants having petrolatum base.They will damage latex and may cause balloon to burst.Equipment needed.1.A tube for the control of bleeding esophageal varices with balloons attached.2.Mercury manometer or aneroid gauge type of sphygmomanometer to be connected with a ¿y¿ glass tube to upper sausage balloon.8.2 to one half feet good grade rubber tubing (size and quality used on blood pressure manometer).Instructions for passing the tube.1.The tube and balloons should be well lubricated.6.Caution: it is wise to check the position of the stomach balloon in relation to the diaphragm one half hour to an hour after the tube has been introduced.Often times it will be found that the diaphragm has relaxed from spasm and the stomach balloon is no longer in gentle pressure contact with the diaphragm.This can be easily corrected by gently pulling upon the tube until the stomach balloon is again just snug against the diaphragm in its relaxed position.The balloon is finally fixed at this point.It is best to leave the esophageal balloon connected with the mercury manometer so that it may be checked every hour by the nurse in charge.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.